CSpace  > 数学所
Incompressible and compressible limits of coupled systems of nonlinear Schrodinger equations
Lin, Tai-Chia; Zhang, Ping
2006-09-01
Source PublicationCOMMUNICATIONS IN MATHEMATICAL PHYSICS
ISSN0010-3616
Volume266Issue:2Pages:547-569
AbstractRecently, coupled systems of nonlinear Schrodinger equations have been used extensively to describe a double condensate, i.e. a binary mixture of Bose-Einstein condensates. In a double condensate, an interface and shock waves may occur due to large intraspecies and interspecies scattering lengths. To know the dynamics of an interface and assure the existence of shock waves in a double condensate, we study the incompressible and the compressible limits respectively of two coupled systems of nonlinear Schrodinger equations. The main idea of our arguments is to define a "H-functional" like a Lyapunov functional which can control the propagation of densities and linear momenta. Such an idea is different from the one using the standard Wigner transform to investigate the incompressible and the compressible limits of a single nonlinear Schrodinger equation.
DOI10.1007/s00220-006-0061-x
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000239148300010
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3396
Collection数学所
Corresponding AuthorLin, Tai-Chia
Affiliation1.Natl Taiwan Univ, Dept Math, Taipei 106, Taiwan
2.Natl Tsing Hua Univ, Natl Ctr Theoret Sci, Hsinchu, Taiwan
3.CAS Beijing, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Lin, Tai-Chia,Zhang, Ping. Incompressible and compressible limits of coupled systems of nonlinear Schrodinger equations[J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS,2006,266(2):547-569.
APA Lin, Tai-Chia,&Zhang, Ping.(2006).Incompressible and compressible limits of coupled systems of nonlinear Schrodinger equations.COMMUNICATIONS IN MATHEMATICAL PHYSICS,266(2),547-569.
MLA Lin, Tai-Chia,et al."Incompressible and compressible limits of coupled systems of nonlinear Schrodinger equations".COMMUNICATIONS IN MATHEMATICAL PHYSICS 266.2(2006):547-569.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin, Tai-Chia]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, Tai-Chia]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, Tai-Chia]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.